MathSciNet Relay Station
MathSciNet bibliographic data
MR252319 (40 #5540) 10.15
Hsia, John S. One dimensional Witt's theorem over modular lattices. Bull. Amer. Math. Soc. 76 1970 113–115.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement